Advertisement -- Learn more about ads on this site.


    HEALTHY156   16,774
SparkPoints
15,000-19,999 SparkPoints
 
 

Gee, Towanda, You've been quiet this month...


Friday, April 26, 2013

Well, I've had quite a few challenges this month, here is the main one:

I started taking a new hormone called Symlin.
The good news, it cuts the amount of insulin I need in half.
The bad news, it metabolizes all of my psych meds very quickly and I have hallucinations.

I've been working with my endochrinologist and my psychiatrist to find a solution but so far there doesn't seem to be a happy medium. Chances are I'll have to stop taking the Symlin because the insulin works and the psych meds work, when I don't have it. It was supposed to be easier on my liver and hopefully help with my weight loss efforts. I'll see what the psych has to say next week, but my mental health and my diabetes have to be my priorities. It's just not fair that one effects the other so negatively.

I am still working out a couple of times a week and taking walks around the neighborhood. I'm off to update my fitness minutes soon. I'm just frustrated because I feel like my meds should work together to make me healthy, not work against each other to make me crazy.

I'm still here though and still fighting the good fight. I need to do some tracking and some exercise in the next week.

I start training for a second job on Monday and am hoping that I can handle working both jobs simultaneously. I'll give it a month at least to see how I do.

How are YOU doing??

Love to all,
Towanda
SHARE

Member Comments About This Blog Post:
AMBER281 4/30/2013 5:45PM

    Hopefully they will get something sorted out.
Good luck!

Report Inappropriate Comment
ISTRALOUISE 4/29/2013 12:28AM

    I'm sorry your meds are counter-acting each other.. that is not good.. I hope they can find something that will help you without elevating your other problems. Two jobs and hallucinations seems like a heavy load to handle.. I'll be thinking of you in my prayers

Report Inappropriate Comment
INSPIREBYNATURE 4/28/2013 4:44PM

    love you!

Report Inappropriate Comment
SGTSUNNY 4/27/2013 12:04AM

    I was wondering! I hope you can get the meds balanced so you can concentrate on getting healthy. Hugs emoticon

Report Inappropriate Comment
UNICORN212 4/26/2013 9:44PM

    Balancing meds is always fun (NOT). I know exercise is supposed to help (mentally as well as physically) - maybe you can up the intensity of your walks a bit? It may help. I know it lowers my cholesterol. I often walk briskly in place while I would otherwise be standing still - at home, of course, usually while waiting for dinner to cook, the microwave to beep, the coffee to perk, etc. I think even that helps me out a bit!

I hope the job situation is a good one and all goes wel!

Report Inappropriate Comment
NEWCHINELO 4/26/2013 5:27PM

    Take it easy,you will be fine!

Report Inappropriate Comment
SKINNIESOMEDAY 4/26/2013 5:06PM

    Clever title ...... I had to check it out ! Sorry for your meds problem... that would be a frustrating one ! I hope you and the DR's can work it out so that it works for you


emoticon

Report Inappropriate Comment
TWNOMWE 4/26/2013 4:58PM

    Good that you are still fighting the good fight. Sorry that you have to stop Symlin that was helping. Can the dose be reduced so that it does not affect the insulin as well your other meds? Keep exercising and eating well balanced meals as they good for for mental and physical health.
Good luck with your job training.
emoticon
Molly

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by HEALTHY156